On a generalization of the Dirichlet problem for the Poisson equation

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-2770
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
On a generalization of the Dirichlet problem for the Poisson equation ; volume:2016 ; number:1 ; day:31 ; month:8 ; year:2016 ; pages:1-15 ; date:12.2016
Boundary value problems ; 2016, Heft 1 (31.8.2016), 1-15, 12.2016

Creator
Amanov, Djumaklych
Contributor
SpringerLink (Online service)

DOI
10.1186/s13661-016-0668-6
URN
urn:nbn:de:1111-201609282827
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:55 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Amanov, Djumaklych
  • SpringerLink (Online service)

Other Objects (12)